Posted by: Melissa | 2009-04-14

Pain killers

I have been using around 2 - 5 headache powders a day for the past few months and sometimes I' ll take other tablets in between for my headaches. My body is in constant pain as I have reduced my intake to 1 powder a day and it is becoming worse. I don' t sleep longer than 2 hours at a time and is constantly tired. My sister suffers form Fybromyalgia and I am too scared to go see a dr. Could the fatigue and lack of sleep be due to my health as I weigh 124kg, hight, 1.59m female.

I am really starting to worry about the effect that it will have on me in the long run.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Melissa
Except that chronic painkiller use can cause rebound headaches, you are also in grave danger of causing kidney failure with the volumes of painkiller you use per day. You may have fibromyalgia, or even something else like arthritis, so rather see your doctor as there are safer medications you can use for chronic pain. Ignoring it won't make it go away!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.